Alert archive / Minnesota / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

May 8, 2014Isanti County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 8, 2014, 2:02 AM CDT for Isanti County, Minnesota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2014, 2:02 AM CDT (07:02 UTC)
Expired
May 8, 2014, 2:45 AM CDT
In force
43 min
Issued by
NWS Twin Cities, MN

County Isanti County, MN

The radar

The Minneapolis radar (KMPX), 93 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
523 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WWUS83 KMPX 080702
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 AM CDT THU MAY 8 2014

MNZ052-053-061-080745-
ANOKA-CHISAGO-ISANTI-
202 AM CDT THU MAY 8 2014

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER ANOKA...CHISAGO AND
ISANTI COUNTIES THROUGH 245 AM CDT...

AT 159 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES NORTHWEST OF EAST BETHEL. THIS STORM WAS MOVING
NORTHEAST AT 35 MPH.

ACCUMULATING SMALL HAIL IS EXPECTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS UNTIL THIS STORM HAS PASSED. 

&&

LAT...LON 4572 9285 4566 9287 4529 9348 4544 9351
      4574 9314 4574 9286
TIME...MOT...LOC 0701Z 222DEG 31KT 4545 9330

$$

BORGHOFF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 8, 1:11 AM CDT, 51 minutes earlier.

Area forecast discussion, May 8, 1:11 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
111 AM CDT THU MAY 8 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 348 PM CDT WED MAY 7 2014

ACTIVE SHORT TERM WITH 2-3 ROUNDS OF STRONG TO SEVERE
THUNDERSTORMS EXPECTED OVER THE NEXT 24 HOURS. THE MAIN THREAT
TONIGHT IS LARGE HAIL...HOWEVER...TOMORROW WILL BRING THE TREAT OF
HAIL...WIND AND TORNADOES.

TONIGHT...
MUCH OF WESTERN IOWA AND EASTERN NE HAS WARMED INTO THE UPPER 80S
AND LOWER 90S THIS AFTERNOON...MEANWHILE...MUCH OF SOUTHERN MN
REMAINS IN THE UPPER 60S AND LOWER 70S WITH EAST-SOUTHEAST WINDS.
THE WARM FRONT IS JUST SOUTH OF THE MN/IA BORDER AND THERE IS A NICE
CU FIELD DEVELOPING IN NORTH CENTRAL IA ON THE WARM SIDE OF THE
BOUNDARY. THE WARM LAYER ALOFT IS SUPPRESSING CONVECTION ACROSS
IA/NE...BUT CONVECTION HAS BROKEN OUT ACROSS EASTERN SD AND WESTERN
THIS AFTERNOON ON THE EDGE OF THE WARM LAYER BUT STILL WITHIN AN
AREA OF 1000+ MUCAPE AND NEARLY DRY ADIABATIC 700-500MB LAPSE RATES.
THIS COMBINED WITH 50-60KTS OF DEEP LAYER SHEAR HAS LED TO ROBUST
CONVECTION WITH STRONG UPDRAFTS AND REPORTS OF HAIL AS LARGE AS
BASEBALLS NEAR THE MN/SD STATE LINE. THIS ACTIVITY WILL CONTINUE
MOVING NORTHEAST...BUT WEAKEN THE FARTHER NORTH-NORTHEAST IT GETS AS
IT RUNS OUT OF ELEVATED INSTABILITY.

FARTHER EAST...IN EASTERN MINNESOTA AND WISCONSIN...THE WEATHER WILL
LIKELY REMAIN TRANQUIL THROUGH THE EARLY EVENING. THE NORTHWARD
SURGING WARM FRONT AND ISENTROPIC LIFT SHOULD PROMOTE CONVECTIVE
INITIATION CLOSER TO SUNSET OR SHORTLY THEREAFTER. THE 0-6KM BULK
SHEAR AND EFFECTIVE SHEAR WILL DECREASE THE FARTHER EAST YOU GO IN
MN. THIS MAY SOMEWHAT LIMIT THE SEVERITY OF STORMS LATE THIS EVENING
IN AREAS FARTHER EAST...BUT NONETHELESS...THE ELEVATED INSTABILITY
AND LAPSE RATES WILL BE QUITE IMPRESSIVE AND SEVERE HAIL IS LIKELY
WITH THE CONVECTION THIS EVENING. 1-2" HAILSTONES WILL BE EASILY
ATTAINABLE IN AREAS SUCH AS THE TWIN CITIES METRO...AND SIG SEVERE
HAIL />2"/ CAN NOT BE RULED OUT GIVEN WHAT HAS ALREADY OCCURRED
TODAY. WHILE WE DON'T THINK STORMS WILL BE ROOTED IN THE BOUNDARY
LAYER THIS EVENING...IF ANY ACTIVITY MANAGES TO FORM IN FAR SOUTHERN
MN CLOSE TO THE SURFACE WARM FRONT...THESE STORMS WILL NEED TO BE
MONITORED FOR HAZARDS OTHER THAN LARGE HAIL.

TOMORROW...
THE PATTERN TOMORROW LOOKS QUITE FAVORABLE FOR SEVERE WEATHER. THE
NAM REMAINS SLIGHTLY FASTER AND SLIGHTLY NORTH AND WEST WITH THE
SURFACE LOW TRACK WHEN COMPARED TO THE ECMWF AND GFS. THERE IS GOOD
MODEL AGREEMENT IN STRETCHING THE WARM FRONT FROM SOUTHWEST
MINNESOTA INTO WEST CENTRAL OR NORTHWEST WI BY 18Z THURSDAY. THE 12Z
SOLUTIONS ALSO HAVE A SURFACE TROUGH EXTENDING NORTHEAST ALONG THE
BOUNDARY. THIS BOUNDARY...COMBINED WITH THE ADVANCING 100KT 300MB
JET...AND 500 MB HEIGHT FALLS BETWEEN 15Z-18Z SUGGEST CONVECTION
WILL HAPPEN EARLY AND BE WIDESPREAD. THIS COMPLICATES THE AFTERNOON
SEVERE POTENTIAL WITH RESPECT TO SURFACE HEATING AND THE DEGREE OF
DESTABILIZATION. THE BEST OVERLAP IN 0-1KM SHEAR...0-6KM SHEAR...AND
INSTABILITY WILL OCCUR FROM 18-00Z IN EASTERN MN AND WESTERN WI.
SURFACE DEWPOINTS IN THE LOWER 60S COMBINED WITH THE STEEP PROFILE
WILL GENERATE 1500-2000 J/KG OF SBCAPE.  THERE IS ALSO THE ADDED
HELICITY DUE TO THE CLOSE PROXIMITY OF THE SURFACE LOW. WEAKENING
CIN AND STRONG FORCING SHOULD SUPPORT STORMS ROOTED IN THE BOUNDARY
LAYER AND A THREAT TO STRAIGHT LINE WIND AND TORNADOES. THE STORMS
WILL BE MOVING FAST AND QUICKLY END UP IN WISCONSIN BY THE AFTERNOON.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 348 PM CDT WED MAY 7 2014

STRONG/SEVERE CONVECTION CONTINUES INTO THE THURSDAY NIGHT PERIOD OF
THE LONG TERM. WE SHOULD SEE ACTIVITY WANE TOWARD THE 06Z TIME
PERIOD. THE STRONGER INSTABILITY IS SHUNTED TO THE NORTHEAST
PORTION OF THE AREA AS THE COLD FRONT MOVES EAST AND SURFACE LOW
MOVES NORTHEAST AND WEAKENS. WILL LIKELY SEE SOME WRAP AROUND
SHOWERS AFFECTING THE AREA AS AN EXTENSION OF THE UPPER TROUGH
SWINGS ACROSS THE AREA EARLY FRIDAY. SHOULD SEE CONDITIONS IMPROVE
DURING THE AFTERNOON AND BECOMING DRY BY FRIDAY EVENING.

LONGER RANGE MODELS CONTINUE TO SHOW ANOTHER SHORT WAVE LIFTING TO
THE NORTHEAST AFFECTING THE AREA SATURDAY AND SATURDAY NIGHT. THE
MODELS DIVERGE AFTER THAT WITH THE ECMWF CONTINUING TO TREND
SLOWER AND DEEPER WITH THE WESTERN TROUGH. THIS CONTINUES TO
SPREAD MOISTURE NORTHEAST OVER THE CWA INTO EARLY NEXT WEEK...WITH
A GENERAL OVERALL COOLING TREND AS THE UPPER TROUGH MOVES THROUGH.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1249 AM CDT THU MAY 8 2014

JUST BABYSITTING STORMS MOVING THROUGH THE AREA NOW...ONLY
TERMINAL TO STILL WORRY ABOUT THOSE IS RNH. BIT MORE UNCERTAINTY
ON HOW STORMS TO THE SW WILL EVOLVE. THIS ACTIVITY WOULD MOVE
INTO THE RWF AREA AROUND 9Z AND MSP 11/12Z. THIS IS WHY THERE IS A
VCSH MENTION IN MANY AREAS DURING THE MORNING. STILL EXPECTING
SEVERE STORMS THU AFTERNOON. EXPECT STORM TO INITIATE BY 20Z
BETWEEN RWF/MSP THEN HEAD EAST. CONTINUED TREND OF KEEPING CIGS
MAINLY VFR...NOT EXPECTING MVFR OR LOWER CIGS UNTIL WRAP AROUND
MOISTURE CURRENTLY OVER THE DAKOTAS WORKS INTO WRN MN DURING THE
EVENING...THEN SWEEPS ACROSS THE REST OF THE AREA THU NIGHT.

KMSP...WE ARE ON AT LEAST A 4 HOUR BREAK UNTIL REMNANTS OF
ACTIVITY MOVING INTO SW MN IMPACTING THE FIELD IN ONE FORM OR
ANOTHER DURING THE MORNING. SHORT TERM MODELS STRUGGLING WITH THIS
BATCH OF SHRA/TSRA...SO CONFIDENCE A BIT LOWER IN HOW IT WILL
EVOLVE. HIGH CONFIDENCE IN SOME RATHER NASTY STORMS IN THE METRO
AREA BETWEEN 20Z AND 2Z. THESE COULD HAVE SIGNIFICANT IMPACTS ON
TRAFFIC DURING THE EVENING PUSH. MVFR CIGS HAVE BEEN VIRTUALLY NON
EXISTENT WITH THIS SYSTEM...SO CONTINUED TO IMPROVE CIGS. ANY
LOWER CIGS LOOK TO COME IN WITH WRAP AROUND MOISTURE BEHIND THE
SYSTEM.

/OUTLOOK FOR KMSP/
FRI...MVFR AND CHC -SHRA EARLY...THEN VFR. WINDS W AT 10G20KTS.
SAT...VFR. CHC -TSRA. WINDS SSE 10KTS.
SUN...VFR. CHC -SHRA. WINDS SW TO NW 10-15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...CLF
LONG TERM...DWE
AVIATION...MPG
Hazardous weather outlook, May 7, 7:28 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
728 PM CDT WED MAY 7 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
090030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
728 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THUNDERSTORMS ARE
LIKELY ACROSS MUCH OF THE OUTLOOK AREA AND SOME OF THESE STORMS
MAY PRODUCE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY EVENING. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE
POSSIBLE...PRIMARILY THURSDAY AFTERNOON AND THURSDAY EVENING.
HEAVY RAINFALL IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TONIGHT THROUGH THURSDAY
EVENING.

BORGHOFF

In the hours before

Local storm report, May 8, 12:32 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1232 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             7 SSW CHOKIO            45.48N 96.23W
05/07/2014  M2.75 INCH       STEVENS            MN   TRAINED SPOTTER

0704 PM     HAIL             2 WSW MADELIA           44.04N 94.46W
05/07/2014  M1.00 INCH       WATONWAN           MN   TRAINED SPOTTER

0704 PM     HAIL             MADELIA                 44.05N 94.42W
05/07/2014  M0.88 INCH       WATONWAN           MN   LAW ENFORCEMENT

0716 PM     HAIL             1 SSE PLEASANT LAKE     45.48N 94.28W
05/07/2014  M0.75 INCH       STEARNS            MN   AMATEUR RADIO

            LOCATED A FEW MILES SOUTHWEST OF ST CLOUD NEAR I-94 AND
            HIGHWAY 15.

0744 PM     HAIL             1 S NEW ULM             44.30N 94.46W
05/07/2014  M0.75 INCH       BROWN              MN   PUBLIC

0805 PM     HAIL             TRUMAN                  43.83N 94.44W
05/07/2014  M0.75 INCH       MARTIN             MN   LAW ENFORCEMENT

0829 PM     HAIL             3 SE PRINCETON          45.54N 93.55W
05/07/2014  M0.75 INCH       SHERBURNE          MN   TRAINED SPOTTER

0834 PM     HAIL             1 E LEWISVILLE          43.92N 94.42W
05/07/2014  M1.00 INCH       WATONWAN           MN   TRAINED SPOTTER

            RELAYED VIA MANKATO TV.

0837 PM     HAIL             MADELIA                 44.05N 94.42W
05/07/2014  M0.88 INCH       WATONWAN           MN   LAW ENFORCEMENT

0848 PM     HAIL             MANKATO                 44.17N 93.99W
05/07/2014  M0.75 INCH       BLUE EARTH         MN   TRAINED SPOTTER

0900 PM     HAIL             5 S MANKATO             44.09N 93.99W
05/07/2014  M1.50 INCH       BLUE EARTH         MN   COUNTY OFFICIAL

0906 PM     HAIL             MANKATO                 44.17N 93.99W
05/07/2014  M1.00 INCH       BLUE EARTH         MN   TRAINED SPOTTER

0921 PM     HAIL             SW LAKE CRYSTAL         44.10N 94.22W
05/07/2014  M1.00 INCH       BLUE EARTH         MN   TRAINED SPOTTER

            MUCH OF THE HAIL THE SIZE OF NICKELS.

0922 PM     HAIL             LAKE CRYSTAL            44.10N 94.22W
05/07/2014  M1.75 INCH       BLUE EARTH         MN   PUBLIC

            REPORTED THROUGH SOCIAL MEDIA.

0940 PM     HAIL             KINGSTON                45.20N 94.31W
05/07/2014  M0.75 INCH       MEEKER             MN   TRAINED SPOTTER

1022 PM     HAIL             3 E WASECA              44.08N 93.44W
05/07/2014  M0.88 INCH       WASECA             MN   LAW ENFORCEMENT

1022 PM     HAIL             2 S JANESVILLE          44.09N 93.71W
05/07/2014  M0.75 INCH       WASECA             MN   LAW ENFORCEMENT

            HAILED FOR 10 MINUTES PRIOR TO END TIME OF REPORT.

1023 PM     HAIL             1 NW WASECA             44.09N 93.52W
05/07/2014  M0.88 INCH       WASECA             MN   LAW ENFORCEMENT

            DIME SIZE HAIL NOTED AS WELL.

1027 PM     HAIL             6 NW WASECA             44.14N 93.58W
05/07/2014  E1.00 INCH       WASECA             MN   TRAINED SPOTTER

1041 PM     HAIL             HENDERSON               44.53N 93.91W
05/07/2014  M0.75 INCH       SIBLEY             MN   TRAINED SPOTTER

1057 PM     HAIL             2 NNW MORRISTOWN        44.26N 93.46W
05/07/2014  M1.00 INCH       RICE               MN   TRAINED SPOTTER

1115 PM     HAIL             3 W FARIBAULT           44.30N 93.34W
05/07/2014  M1.00 INCH       RICE               MN   LAW ENFORCEMENT

            OCCURRED AT CEDAR AND FRENCH LAKES.

1116 PM     HAIL             FARIBAULT               44.30N 93.27W
05/07/2014  M1.00 INCH       RICE               MN   LAW ENFORCEMENT

1137 PM     HAIL             1 S JORDAN              44.67N 93.61W
05/07/2014  M1.00 INCH       SCOTT              MN   TRAINED SPOTTER

            MUCH OF THE HAIL WAS BETWEEN DIME AND PENNY SIZE.

1148 PM     HAIL             ELKO NEW MARKET         44.56N 93.33W
05/07/2014  M0.75 INCH       SCOTT              MN   TRAINED SPOTTER

1152 PM     HAIL             1 E ELLSWORTH           44.74N 92.46W
05/07/2014  M0.75 INCH       PIERCE             WI   TRAINED SPOTTER

1201 AM     HAIL             WSW LAKEVILLE           44.65N 93.26W
05/08/2014  M1.75 INCH       DAKOTA             MN   TRAINED SPOTTER

            MOST OF HAIL NICKEL SIZE.

1206 AM     HAIL             LAKEVILLE               44.65N 93.25W
05/08/2014  M1.50 INCH       DAKOTA             MN   TRAINED SPOTTER

            OCCURRED AT DODD ROAD AND 185TH ST.

1209 AM     HAIL             LAKEVILLE               44.65N 93.25W
05/08/2014  M1.50 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

AJZ
Special weather statement, May 8, 12:32 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1232 AM CDT THU MAY 8 2014

MNZ060>063-068>070-WIZ023-024-080615-
ANOKA-CARVER-DAKOTA-HENNEPIN-PIERCE-RAMSEY-SCOTT-ST.
CROIX-WASHINGTON-
1232 AM CDT THU MAY 8 2014

...THUNDERSTORMS MOVING INTO ANOKA...CARVER...DAKOTA...HENNEPIN...
PIERCE...RAMSEY...SCOTT...ST. CROIX AND WASHINGTON COUNTIES THROUGH
115 AM CDT...

AT 1229 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM THE LAKE MINNETONKA AREA TO
4 MILES SOUTHEAST OF EAGAN TO 6 MILES SOUTHWEST OF AFTON STATE PARK.
THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.

HAIL UP TO NICKEL SIZE IS EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  EAGAN.
  SOUTH ST PAUL AIRPORT.
  GOLDEN VALLEY.
  ROBBINSDALE.
  BROOKLYN CENTER.
  FRIDLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 1
AM.

&&

LAT...LON 4515 9334 4509 9275 4507 9227 4474 9277
      4472 9319 4490 9362
TIME...MOT...LOC 0532Z 222DEG 27KT 4492 9342 4479 9310
          4481 9285

BORGHOFF
Local storm report, May 8, 12:38 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 AM     HAIL             LAKEVILLE               44.65N 93.25W
05/08/2014  M2.75 INCH       DAKOTA             MN   PUBLIC

            REPORT RECEIVED VIA TWITTER.

&&

AJZ
Local storm report, May 8, 1:01 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             LAKEVILLE               44.65N 93.25W
05/08/2014  M1.25 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

AJZ
Local storm report, May 8, 1:16 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             INVER GROVE HEIGHTS     44.83N 93.06W
05/08/2014  M0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

BORGHOFF
Special weather statement, May 8, 2:02 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 AM CDT THU MAY 8 2014

MNZ052-053-061-080745-
ANOKA-CHISAGO-ISANTI-
202 AM CDT THU MAY 8 2014

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER ANOKA...CHISAGO AND
ISANTI COUNTIES THROUGH 245 AM CDT...

AT 159 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES NORTHWEST OF EAST BETHEL. THIS STORM WAS MOVING
NORTHEAST AT 35 MPH.

ACCUMULATING SMALL HAIL IS EXPECTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4572 9285 4566 9287 4529 9348 4544 9351
      4574 9314 4574 9286
TIME...MOT...LOC 0701Z 222DEG 31KT 4545 9330

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:20 PM CDTSpecial Weather StatementMPXBenton, Sherburne, Stearns55 min
May 7, 8:47 PM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur, Nicollet58 min
May 7, 8:58 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet62 min
May 7, 9:20 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Waseca55 min
May 7, 9:22 PM CDTSpecial Weather StatementMPXSherburne68 min
May 7, 10:14 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Waseca61 min
May 7, 10:57 PM CDTSevere Thunderstorm WarningMPXRice48 min
May 7, 11:37 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott38 min
May 7, 11:41 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott49 min
May 8, 12:32 AM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington43 min
May 8, 2:10 AM CDTSpecial Weather StatementMPXMcLeod35 min
May 8, 2:23 AM CDTSpecial Weather StatementMPXKandiyohi52 min
May 8, 3:05 AM CDTSpecial Weather StatementMPXBenton40 min
May 8, 6:09 AM CDTSpecial Weather StatementMPXWatonwan36 min
May 8, 7:08 AM CDTSpecial Weather StatementMPXDakota37 min
May 8, 8:13 AM CDTSpecial Weather StatementMPXWatonwan32 min
May 8, 8:37 AM CDTSpecial Weather StatementMPXNicollet23 min
May 8, 9:44 AM CDTSpecial Weather StatementMPXMartin46 min
May 8, 10:02 AM CDTSpecial Weather StatementMPXRedwood43 min
May 8, 10:20 AM CDTSpecial Weather StatementMPXFaribault25 min
May 8, 10:48 AM CDTSpecial Weather StatementMPXWaseca42 min
May 8, 11:18 AM CDTSpecial Weather StatementMPXLac qui Parle42 min
May 8, 11:27 AM CDTSpecial Weather StatementMPXRice48 min
May 8, 11:48 AM CDTSpecial Weather StatementMPXAnoka, Hennepin42 min
May 8, 12:01 PM CDTSpecial Weather StatementMPXStevens29 min
May 8, 12:22 PM CDTSpecial Weather StatementMPXWright23 min
May 8, 1:08 PM CDTSpecial Weather StatementMPXBrown37 min
May 8, 1:11 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood34 min
May 8, 1:44 PM CDTSpecial Weather StatementMPXStevens31 min
May 8, 2:12 PM CDTSpecial Weather StatementMPXFaribault33 min
May 8, 2:21 PM CDTSpecial Weather StatementMPXSherburne24 min
May 8, 2:55 PM CDTSpecial Weather StatementMPXCarver, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more50 min
May 8, 3:07 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Steele23 min
May 8, 3:17 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice28 min
May 8, 3:23 PM CDTSevere Thunderstorm WarningMPXDakota, Scott52 min
May 8, 3:26 PM CDTSevere Thunderstorm WarningMPXGoodhue, Steele49 min
May 8, 3:58 PM CDTSevere Thunderstorm WarningMPXWashington47 min
May 8, 4:10 PM CDTSpecial Weather StatementMPXWatonwan35 min
May 8, 4:29 PM CDTTornado WarningMPXWatonwan31 min
May 8, 4:55 PM CDTTornado Warning Tornado observedMPXBlue Earth, Brown, Watonwan35 min
May 8, 5:15 PM CDTTornado Warning Tornado observedMPXBlue Earth, Nicollet45 min
May 8, 5:26 PM CDTSevere Thunderstorm WarningMPXNicollet, Sibley49 min
May 8, 5:34 PM CDTSpecial Weather StatementMPXMcLeod41 min
May 8, 6:13 PM CDTSpecial Weather StatementMPXCarver32 min
May 8, 6:14 PM CDTSpecial Weather StatementMPXCarver31 min
May 8, 5:01 PM CDTSpecial Weather StatementMPXChippewa, Dunn, Rusk59 min

Nearby

Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.